# SDR 96FDEA01253

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65271325
- Condition: Corroded
- Location: Bs 459
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  NR 0222 (028) CORROSION (C53-111-01 (2) ON STR FLANGE, STR 23 RT, STA 489 RT, FORWARD BAY.  CORRECTIVE  ACTION:  REPAIRED STR AT BS 489, STR 23R PER FEDEX SRM 53-10-3, FIG 2.
